BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A variational property of critical speed to travelling waves in the presence of nonlinear diffusion

Participants in the publication
Andrea Gavioli (Author)
L. Sanchez (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
APPLIED MATHEMATICS LETTERS

Publication Identifiers
ISSN - 0893-9659

Volume
48

Starting page
47
Last page
54

Document Identifiers
URL - http://www.sciencedirect.com/science/article/pii/s0893965915001135

Rankings
Web Of Science Q1 (2015) - 1.659 - Mathematics, applied
SCIMAGO Q1 (2015) - 1.125 - Applied Mathematics
SCOPUS #66/407 (2015) - 3.5 - Mathematics: Applied Mathematics


Export

APA
Andrea Gavioli, L. Sanchez, (2015). A variational property of critical speed to travelling waves in the presence of nonlinear diffusion. APPLIED MATHEMATICS LETTERS, 48, 47-54. ISSN 0893-9659. eISSN . http://www.sciencedirect.com/science/article/pii/s0893965915001135

IEEE
Andrea Gavioli, L. Sanchez, "A variational property of critical speed to travelling waves in the presence of nonlinear diffusion" in APPLIED MATHEMATICS LETTERS, vol. 48, pp. 47-54, 2015.

BIBTEX
@article{22900, author = {Andrea Gavioli and L. Sanchez}, title = {A variational property of critical speed to travelling waves in the presence of nonlinear diffusion}, journal = {APPLIED MATHEMATICS LETTERS}, year = 2015, pages = {47-54}, volume = 48 }